# SDR GTIA021253

- Difficulty date: November 21, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT CARGO JAMB BEAM HAS CORROSION STATION 1112-1249, DOOR JAMB BEAM REPAIR STRAP HAS CORROSION UNDER STRAP ON JAMB BEAM.  CORRODED REMOVAL WAS FOUND TO BE OUT OF LIMITS ON DOOR JAMB.  REMOVED DOOR JAMB BEAM.  CORROSION REMOVAL ON DOOR WEB WAS FOUND TO BE OUT OF LIMITS.  HOLES LOCATED AND DRILLED ON NEW JAMB BEAM.  FABRICATED NEW DOOR WEB.  INSTALLED DOOR WEB.  INSTALLED DOOR JAMB BEAM.  CORROSION REMOVAL ON ANGLE STATION 1212 WAS FOUND TO BE OUT OF LIMITS.  INSTALLED DOOR BEAM SKIN ANGLE STATION 1212.  (M)
